This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I've had epididymitis since March, 2012 after ejaculating with a full bladder (has this happened to anyone else?).. The pain is incessant and excruciating :( Over this last year my ejaculations have become weaker and weaker, with a decreased sex drive and difficulty expelling semen (it feels as though the semen is flowing back towards the testicles).
Oral antibiotics helped slightly, though I've been on several courses of different varieties and none have fixed the problem. My testicles now hang quite low and almost seem detached. Wearing briefs makes life bearable, NSAIDS seem to help in the short term, but make it worse in the long term.
I'd be very curious to hear what people think about antibiotic injections (into the epididymis). Has anyone had experience with this?
Thanks very much for any thoughts or help you can offer!
Antibiotic injections directly into the epididymis are not recommended as a part of management of epididymitis, where both infectious and inflammatory causes may have a role in etiology. Also other possibilities of the symptoms such as GU related infections, inflammations, neuro-muscular causes, referred pain from other regions, trauma, erosions, ulcers etc may need to be considered. I would suggest an evaluation by a urologist for a detailed evaluation and suggestion of an appropriate management plan.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.